# SDR RU3A20150610012

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 14,179 hours, 7,694 cycles
- System (JASC): 2210 · Autopilot System
- Part: Monitor
- Part number: 065009104
- Part serial: 1770
- Condition: Unserviceable
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LIGHT ILLUMINATED WITH AN ASSOCIATED, AUTOPILOT DISCONNECT, RED SEGMENT LIGHT.  THERE WAS NO ACTUAL DISCONNECTING OF THE AUTOPILOT & THERE WAS NO AUDIBLE WARNING ASSOCIATED WITH A DISCONNECTING AUTOPILOT.  R & R NR 1 AUTOPILOT MONITOR.
